Estimate of the Green function of two-point boundary value problem for a linear singularly perturbed system
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1818-1819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a25,
author = {N. G. Panfilov},
title = {Estimate of the {Green} function of two-point boundary value problem for a linear singularly perturbed system},
journal = {Differencialʹnye uravneni\^a},
pages = {1818--1819},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a25/}
}
TY - JOUR AU - N. G. Panfilov TI - Estimate of the Green function of two-point boundary value problem for a linear singularly perturbed system JO - Differencialʹnye uravneniâ PY - 1987 SP - 1818 EP - 1819 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a25/ LA - ru ID - DE_1987_23_10_a25 ER -
N. G. Panfilov. Estimate of the Green function of two-point boundary value problem for a linear singularly perturbed system. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1818-1819. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a25/